# SDR ABXA20150502068

- Difficulty date: May 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 54,008 hours, 40,923 cycles
- Engine: Ge CF680A
- Engine time: 69,084 hours, 33,149 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063506
- Part serial: WYG33213
- Condition: Faulty
- Location: Lt Engine
- Part time: 41,771 hours, 27,629 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADVANCED THRUST LEVER APPROX HALF WAY FOR TAKEOFF ON LT ENG & ENG WOULD NOT ACCELERATE.  REPLACED LT ENG MAIN ENG CONTROL.
